# SDR A6WA200340127

- Difficulty date: August 26, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N412AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7582
- Aircraft time: 4,256 hours, 3,612 cycles
- Engine: Ge CF34*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1616B
- Condition: Failed
- Location: Rt Brake
- Stage of operation: DE
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL WARNING INFLIGHT WITH NO MOVEMENT AFTER FLAP SELECTION.  INTERROGATED FECU, RIGHT BRAKE AND POSITION SENSORING UNIT (BPSU) FAIL.  REMOVED AND REPLACED RIGHT BPSU.
